# SDR USAA20090415BB067

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING REMOVAL OF L1 DOOR EMERGENCY ESCAPE SLIDE, CORROSION WAS FOUND ON THE GIRT BAR RETAINER PLATE.  REMOVED AND REPLACED THE L1 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR RETAINER PLATE.
